Thunderstorm Wind, Clark
- When
- July 31, 4:15 PM MST to 4:25 PM MST
- Where
- Clark County, Dubois
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 44.167, -112.233
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 31, 2:30 PM MST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 330 PM MDT SAT JUL 31 2004 .DISCUSSION... LATEST RADAR LOOP SHOWING ISOL CONVECTION POPPING OVER THE MTNS. ATMOSPHERE QUITE UNSTABLE BUT MOISTURE LACKING BELOW 10,000 FEET SO EXPECT HIGH BASED TSTMS (DRY) OVER THE MTNS FOR THE EVENING HOURS. LATEST MESOETA HAS A S/WV SLIDING INTO FCST/A SUNDAY MORNING AND WITH THE ENHANCEMENT OF UPSLOPE (SOUTHERLY FLOW) MAY SEE ISOL TSTMS ACROSS CENTRAL MTNS SUNDAY MORNING. SEVERAL MORE S/WVS FCST TO TRACK INTO REGION LATE SUNDAY. DEEPER MOISTURE WILL ARRIVE SUNDAY NIGHT SO DRY TSTMS WILL TRANSITION TO WET STORMS BY MONDAY MORNING. 60KT 3H JET FCST TO PUSH INTO SOUTHERN ZONES ON MONDAY. THIS IN COMBINATION WITH MOISTURE/INSTABILITY WILL RESULT IN SCATTERED TSTMS FOR MUCH OF MONDAY OVER THE CWA. AIRMASS WILL BEGIN TO DRY OUT ON TUE AS UPPER FLOW TRANSITIONS FROM SOUTH TO SOUTHWEST. NEXT SYNOPTIC UPPER TROF WILL SLIDE ACROSS SOUTHERN CANADA AND FLATTEN RIDGE OVER AREA THU-FRI. THIS FEATURE WILL GRAZE N ZONES ON THU (ISOL MTN POPS). 4-CORNERS RIDGE TO BUILD BACK INTO REGION BY NEXT WEEKEND FOR SLIGHTLY ABOVE NORMAL TEMPS. WINTHER && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 600 AM MDT SAT JUL 31 2004 IDZ017>023-031-032-011200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 600 AM MDT SAT JUL 31 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...AND HEAVY RAIN REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 123 km away, was scanning. The volume nearest the first event began at 23:14 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414514.